# SDR CA150722001

- Difficulty date: July 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82974335001003
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) RETURN BACK AFTER TAKE-OFF WITH REPORT OF HYDRAULIC FAILURE. THE HYDRAULIC QUANTITY STARTED DROPPING AFTER GEARS AND FLAPS WERE RETRACTED. CAPTAIN DECIDED TO RETURN TO BASE AND EXTENDED THE GEAR WITH NORMAL HYDRAULIC PRESSURE. AFTER LANDING AND TAXIING THE AIRCRAFT HYDRAULIC BECAME ZERO AND STEERING WAS LOST. AIRCRAFT HAD TO BE TOWED FROM TAXIWAY TO PARKING BAY.   THE LEAK SOURCE IS TRACED AS A HYDRAULIC FROM A PIPE SPRAYING ALL OVER IN THE RH WHEEL WELL. LINE P/N 82974335-001/003 WAS DAMAGED BY CHAFING AND LEAKED FOR WORN OUT TO ITS WALL THICKNESS. LINE WAS REPAIRED BY PERMASWAGING PROCESS. LEAK CHECK AND SYSTEM BLEEDING CARRIED OUT SATISFACTORY.
